# SDR HNAA2019050200136

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 45,004 hours, 40,767 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermal Switch
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NDIS  644     36-21  0006270  05MAY19  ROA  CLOSE LOG PAGE 203016 SEQ #1 "BLEED 1 LEAK EICAS WARNING". REMOVED PANEL 191EL AND 191KL TO CHECK FO BLEED AIR LEAKS FOUND TUBE ASSY WITH LLOSE CLAMP REPLACE TUBE ASSY AND TIGHTEN CLAMP RAON ENGINE AT TAKE OFF POWER FOR 1 MINUTE 29 SECONDS. MESSAGE CAME BACK "BLEED 1 LEAKS" ON EICAS WAS A NO FIX. PERFORMED FIM TASK 36-20-00-810-801-A STEPS 1, 2, 12 AND 23. R&R THERMAL SWITCH S0153 CCN: 1210022 PER AMM MOO 36-20-02/400 AND WM 36-21-50. RAN ENGINE AT TAKE OFF POWER FOR5 MINUTES NO FAIL MESSAGE ON EICAS. AIRCRAFT OK FOR SERVICE A THIS TIME.
